Archive for Mathematical Logic 36 (1):1-10 (1996)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/s001530050053
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 72,607
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Isolation and the High/Low Hierarchy.Shamil Ishmukhametov & Guohua Wu - 2002 - Archive for Mathematical Logic 41 (3):259-266.
Isolation and Lattice Embeddings.Guohua Wu - 2002 - Journal of Symbolic Logic 67 (3):1055-1064.
Nonisolated Degrees and the Jump Operator.Guohua Wu - 2002 - Annals of Pure and Applied Logic 117 (1-3):209-221.
Bi-Isolation in the D.C.E. Degrees.Guohua Wu - 2004 - Journal of Symbolic Logic 69 (2):409 - 420.
Complementing Cappable Degrees in the Difference Hierarchy.Rod Downey, Angsheng Li & Guohua Wu - 2004 - Annals of Pure and Applied Logic 125 (1-3):101-118.

View all 6 citations / Add more citations

Similar books and articles

Infima of D.R.E. Degrees.Jiang Liu, Shenling Wang & Guohua Wu - 2010 - Archive for Mathematical Logic 49 (1):35-49.
The Isolated D. R. E. Degrees Are Dense in the R. E. Degrees.Geoffrey Laforte - 1996 - Mathematical Logic Quarterly 42 (1):83-103.
The Jump Operation for Structure Degrees.V. Baleva - 2005 - Archive for Mathematical Logic 45 (3):249-265.
Maximal Contiguous Degrees.Peter Cholak, Rod Downey & Stephen Walk - 2002 - Journal of Symbolic Logic 67 (1):409-437.
Density Results in the Δ 2 0 E-Degrees.Marat M. Arslanov, Iskander Sh Kalimullin & Andrea Sorbi - 2001 - Archive for Mathematical Logic 40 (8):597-614.
A Jump Operator on Honest Subrecursive Degrees.Lars Kristiansen - 1998 - Archive for Mathematical Logic 37 (2):105-125.
Degrees of Monotone Complexity.William C. Calhoun - 2006 - Journal of Symbolic Logic 71 (4):1327 - 1341.
Non‐Isolated Quasi‐Degrees.Ilnur I. Batyrshin - 2009 - Mathematical Logic Quarterly 55 (6):587-597.
Hypersimplicity and Semicomputability in the Weak Truth Table Degrees.George Barmpalias - 2005 - Archive for Mathematical Logic 44 (8):1045-1065.
Isolation in the CEA Hierarchy.Geoffrey LaForte - 2005 - Archive for Mathematical Logic 44 (2):227-244.
On Downey's Conjecture.Marat M. Arslanov, Iskander Sh Kalimullin & Steffen Lempp - 2010 - Journal of Symbolic Logic 75 (2):401-441.
Bi-Isolation in the D.C.E. Degrees.Guohua Wu - 2004 - Journal of Symbolic Logic 69 (2):409 - 420.
On the Structures Inside Truth-Table Degrees.Frank Stephan - 2001 - Journal of Symbolic Logic 66 (2):731-770.

Analytics

Added to PP index
2013-11-23

Total views
25 ( #460,449 of 2,533,634 )

Recent downloads (6 months)
1 ( #389,998 of 2,533,634 )

How can I increase my downloads?

Downloads

My notes